# SDR USAASB99237

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIC - FLT 163 - DURING CLIMB-OUT FROM RIC, CREW REPORTED A LOUD AIR LEAK FROM THE FORWARD MAIN ENTRY DOOR.  FLIGHT RETURNED TO FIELD AT RIC AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LOWER MAIN ENTRY DOOR HINGE COVER LEAKING.  REALIGNED/REPOSTIONED LOWER HINGE COVER.  LEAK CHECK GOOD.  (M)
